MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2012X
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a euhpora rx balloon catheter was attempted to be used to pre-dilate a mildly tortuous, severely calcified lesion with chronic total occlusion in the mid rca.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated using a 1.25x12 mm sprinter legend balloon.The euphora device did not pass through a previously deployed stent.Resistance was encountered when advancing the device, excessive force was not used.It is reported that the euphora device was advanced and when inflated above rated burst pressure (16 atms) the balloon burst.The euphora balloon was used for several inflations in the lesion area.It burst on the last inflation.A sudden drop in pressure noted on the inflation device.A dissection was noted at the balloon burst site.A 2.5x12 mm euphora device was then delivered and inflated for 1 minute.There was an angiographical improvement and it was confirmed that there was no perforation.No further patient complications reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7731101
Report Number9612164-2018-01888
Device Sequence Number13850248
Product Code LOX
UDI-Device Identifier00643169559882
UDI-Public00643169559882
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2019
Device Catalogue NumberEUP2012X
Device Lot Number215320118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;